# SDR SWAA2022101178827

- Difficulty date: August 30, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 56,646 hours, 33,713 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: None
- Condition: Cracked
- Location: Wtb
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE SUPPORT STRUCTURE WING TO BODY FAIRING BS500D AT LEVEL STR19L AT LOWER FUSELAGE 2022-485776 / [01] REPLACED ANGLE SUPPORT AND FASTENERS LOCATED ON STRUCTURE WING TO BODY FAIRING BS500D AT LEVEL STR19L AT LOWER FUSELAGE I.A.W. B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9 AND DRAWING: 116A3010 SHEET: 23 REV: D .SEE INDIVIDUAL SING-OFFS BELOW;[02] REPLACED ANGLE SUPPORT AND FASTENERS LOCATED ON STRUCTURE WING TO BODY FAIRING BS500D AT LEVEL STR19L AT LOWER FUSELAGE I.A.W. B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9 AND DRAWING: 116A3010 SHEET: 23 REV: D .SEE INDIVIDUAL SING-OFFS BELOW.
